Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 201, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2015, 2:36 PM MDT for Baca County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 2:36 PM MDT (20:36 UTC)
- Expired
- Jul 14, 2015, 2:57 PM MDT
- In force
- 21 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 187 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -440 J/kg
- Mixed-layer LCL
- 2650 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS55 KPUB 142036
SVRPUB
COC009-142115-
/O.NEW.KPUB.SV.W.0201.150714T2036Z-150714T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 315 PM MDT
* AT 236 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
VILAS...OR 8 MILES NORTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TWO BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3735 10252 3751 10263 3764 10250 3764 10229
3746 10214
TIME...MOT...LOC 2036Z 242DEG 18KT 3747 10250
HAIL...1.00IN
WIND...60MPH
$$
282 follow-up statements
540
WWUS55 KPUB 142046
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
245 PM MDT TUE JUL 14 2015
COC009-142115-
/O.CON.KPUB.SV.W.0201.000000T0000Z-150714T2115Z/
BACA CO-
245 PM MDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHEASTERN BACA COUNTY...
AT 245 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO BUTTES...
OR 11 MILES NORTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TWO BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3735 10252 3749 10259 3761 10244 3764 10229
3746 10214
TIME...MOT...LOC 2045Z 242DEG 18KT 3749 10244
HAIL...1.00IN
WIND...60MPH
$$
28413
WWUS55 KPUB 142058
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT TUE JUL 14 2015
COC009-142107-
/O.CAN.KPUB.SV.W.0201.000000T0000Z-150714T2115Z/
BACA CO-
257 PM MDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3735 10252 3749 10259 3761 10244 3764 10229
3746 10214
TIME...MOT...LOC 2055Z 242DEG 18KT 3752 10237
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:31 AM MDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jul 14, 11:31 AM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1131 AM MDT TUE JUL 14 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 505 AM MDT TUE JUL 14 2015 ACTIVE MOISTURE PLUME CONTINUES TO SPREAD UP ALONG THE WESTERN SIDE OF THE UPPER HIGH ACROSS CO. STILL SEEING SOME LIGHTNING AT THIS EARLY HOUR ACROSS WESTERN CO/LAKE COUNTY...AND ACROSS NORTHWEST NM HEADING INTO THE SOUTHWEST MTS AND SOUTHERN PORTIONS OF THE SAN LUIS VALLEY. MEANWHILE...MCS CONTINUES TO MARCH EASTWARD INTO CENTRAL KS...AND THERE ARE STILL SOME LINGERING SHOWERS ACROSS NORTHERN PORTIONS OF THE SE PLAINS. EXPECT SOME ISOLATED SHOWERS TO CONTINUE EARLY THIS MORNING...THEN INCREASE IN COVERAGE BY LATE MORNING ACROSS THE MOUNTAINS AS THE NEXT DISTURBANCE ACROSS NORTHERN NM MOVES INTO SOUTHERN PORTIONS OF THE FORECAST AREA. MAIN THREAT WITH THUNDERSTORMS OVER THE MOUNTAINS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL. HIGH RES MODELS THEN SPREAD SHOWERS AND THUNDERSTORMS EASTWARD ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING...WITH AN MCS DEVELOPING ACROSS EAST CENTRAL COLORADO DURING THE EVENING WHICH WILL PUSH EASTWARD INTO NE CO/WRN KS DURING THE OVERNIGHT HOURS. CAPE VALUES AND 0-6KM SHEAR WILL BE HIGHER ACROSS THE PLAINS TODAY...AS 50+ DEW POINTS STAY IN PLACE IN EAST TO SOUTHEAST LOW LEVEL FLOW. THIS SHOULD YIELD CAPES AROUND 2000+ J/KG ACROSS THE FAR EASTERN PLAINS DURING THE AFTERNOON. SPC HAS FAR EASTERN PLAINS OUTLOOKED IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WHICH LOOKS REASONABLE. BEST THREAT AREA WILL BE TO THE EAST OF A LINE FROM LA JUNTA TO KIM WITH STRONGEST STORMS LIKELY TO ACROSS THE EASTERN-MOST COUNTIES. HIGH RES MODELS DRY OUT LOW LEVEL DEW POINTS ALONG THE I-25 CORRIDOR...WITH VALUES DROPPING INTO THE MID TO UPPER 40S BY AFTERNOON IN THE 00Z RUNS. HOWEVER...HRRR SEEMS TO BE TRENDING DEW POINTS UPWARDS WITH EACH RUN. SUSPECT CAPES WILL BE LOWER THAN OUT EAST...WITH VALUES CLOSER TO 500-800 J/KG WHICH SHOULD KEEP STORM STRENGTHS BELOW SEVERE CRITERIA. SO MAIN THREAT TODAY WITH THUNDERSTORMS OUT EAST WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS ANYWHERE TODAY...SO WILL HAVE TO MONITOR BURN SCARS...URBAN AREAS...AND THE MORE UNSTABLE SOIL CONDITION AREAS ACROSS CHAFFEE COUNTY IN CASE THESE AREAS TAKE A HIT FROM ONE OF THE STRONGER CELLS. TEMPERATURES TODAY SHOULD SEE A BIT OF A COOL DOWN OVER THOSE OF YESTERDAY...PARTICULARLY OUT EAST WHERE HIGHS SHOULD STAY DOWN IN THE LOWER-MID 90S INSTEAD OF THE 100 DEGREE READINGS OF THE PAST COUPLE DAYS. MTN AREAS SHOULD SEE READINGS SIMILAR TO A DEGREE OR TWO COOLER. TONIGHT...SHOULD SEE ACTIVITY CONGEAL INTO ONE OR TWO THUNDERSTORM CLUSTERS TO THE NORTH OF THE FRONT ACROSS EAST CENTRAL/NE CO...WHICH WILL SHIFT EASTWARD INTO KS DURING THE LATE EVENING AND EARLY OVERNIGHT HOURS. MEANWHILE...ACTIVITY OVER THE MOUNTAINS SHOULD DIMINISH FOR MOST AREAS BY MIDNIGHT. -KT .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 505 AM MDT TUE JUL 14 2015 NOT MANY ADJUSTMENTS NEEDED FROM PREVIOUS THINKING WITH PRIMARY METEOROLOGICAL CONCERNS BEING POPS(POTENTIALLY HEAVY AT TIMES) AND TEMPERATURES. UPPER RIDGE REMAINS INITIALLY CENTERED OVER EASTERN TEXAS AND LOUISIANA FROM 00Z THURSDAY UNTIL AROUND 00Z SUNDAY BEFORE SHIFTING WEST INTO NEW MEXICO BY 12Z MONDAY. AT THE SURFACE...VARYING DEGREES OF EASTERN COLORADO LEE-SIDE TROUGHING SHOULD BE NOTED FROM 00Z THURSDAY UNTIL 12Z SUNDAY IN ADVANCE OF NORTH-NORTHEASTERLY SURFACE SURGE PUSHING ACROSS EASTERN SECTIONS SUNDAY NIGHT. RECENT LONGER TERM COMPUTER SIMULATIONS...FORECAST MODEL SOUNDINGS AND PV ANALYSIS INDICATES THAT DEEPEST LONGER TERM ATMOSPHERIC MOISTURE SHOULD BE OVER THE FORECAST DISTRICT WEDNESDAY NIGHT AND THEN AGAIN FROM LATER SATURDAY INTO NEXT MONDAY. ALSO...STRONGEST UPPER DISTURBANCES ARE EXPECTED TO MOVE ACROSS THE FORECAST DISTRICT FROM WEDNESDAY INTO THURSDAY AND AGAIN FROM LATER IN THE WEEKEND INTO EARLY NEXT WEEK. IN ADDITION...SOMEWHAT FAVORABLE SEVERE WEATHER PARAMETERS ARE DEPICTED AT TIMES FROM WEDNESDAY EVENING INTO THURSDAY EVENING...PRIMARILY OVER FAR EASTERN PORTIONS. FOR SENSIBLE WEATHER...PROJECT THAT THE HIGHEST POTENTIAL FOR MORE WIDESPREAD PRECIPITATION(LOCALLY HEAVY AT TIMES) WILL BE POSSIBLE FROM LATER WEDNESDAY INTO THURSDAY AND THEN AGAIN FROM SUNDAY INTO EARLY NEXT WEEK. FINALLY...TEMPERATURES RUNNING NEAR TO ABOVE MID JULY CLIMATOLOGICAL AVERAGES ARE ANTICIPATED DURING THE LONGER TERM. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1122 AM MDT TUE JUL 14 2015 TSRA ALREADY DEVELOPING OVER THE MOUNTAINS AT 1730Z...AND EXPECT CONVECTIVE COVERAGE AND STRENGTH TO INCREASE THROUGH THE AFTERNOON INTO THE EARLY EVENING. FOR TAFS...WILL CONTINUE VFR CONDITIONS WITH A VCTS MENTION ALL SITES UNTIL 00Z-02Z. MVFR CIGS/VIS...ALONG WITH SMALL HAIL AND WIND GUSTS TO 40 KTS ALL POSSIBLE UNDER THE STRONGER STORMS. TSRA SHOULD SPREAD EASTWARD AND DIMINISH DURING THE EVENING HOURS WITH VFR CIGS AT TAF SITES GRADUALLY CLEARING OVERNIGHT. SOME THREAT OF STRATUS OVER THE PLAINS EAST OF I-25 AFTER 06Z...THOUGH N-NW SURFACE WINDS SHOULD TEND TO KEEP LOWER CIGS EAST OF KPUB AND KCOS AND WON'T MENTION AT THIS POINT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...PETERSEN
Hazardous weather outlook, Jul 14, 11:37 AM MDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1137 AM MDT TUE JUL 14 2015 COZ058>089-093>099-151745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1137 AM MDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON...SPREADING EASTWARD INTO THE SOUTHEAST PLAINS BY MID TO LATE AFTERNOON. STORMS MAY BECOME STRONG TO SEVERE EAST OF A LINE FROM LA JUNTA TO KIM LATER TODAY...WITH HAIL UP TO THE SIZE OF PING PONG BALLS AND WIND GUSTS UP TO 60 MPH POSSIBLE. . ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL. ALTHOUGH THE STRONGER STORMS ARE EXPECTED TO BE SPOTTIER IN COVERAGE ACROSS THE MOUNTAINS...LOCATIONS SUCH AS BURN SCARS...URBAN AREAS...AND THOSE WITH SATURATED OR LOOSE SOIL CONDITIONS MAY BE PRONE TO FLASH FLOODING SHOULD A STRONGER STORM IMPACT THESE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON AND EVENING THUNDERSTORMS ARE ANTICIPATED OVER SOUTH CENTRAL AND SOUTHEASTERN COLORADO AGAIN ON WEDNESDAY. THE PRIMARY THREATS WITH STORMS WILL BE LOCALLY HEAVY RAINFALL AND LIGHTNING. IN ADDITION...ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE SOUTHEASTERN COLORADO PLAINS WEDNESDAY AFTERNOON AND EVENING WITH HAIL TO AROUND 1 INCH IN DIAMETER AS WELL AS WIND GUSTS TO 60 MPH. LOCALIZED FLASH FLOODING MAY ALSO BE NOTED...ESPECIALLY IF A STRONGER STORM MOVES ACROSS BURN SCARS OR URBAN AREAS. ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED FROM THURSDAY INTO SATURDAY...ESPECIALLY OVER HIGHER TERRAIN LOCATIONS. SHOWER AND THUNDERSTORM ACTIVITY IS THEN EXPECTED TO INCREASE FROM SUNDAY INTO EARLY NEXT WEEK AS DEEPER ATMOSPHERIC MOISTURE MOVES INTO SOUTHERN COLORADO. AT THIS TIME...THE PRIMARY METEOROLOGICAL THREATS WITH THESE STORMS WILL BE LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. 10/88
In the hours before
Special weather statement, Jul 14, 2:02 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 202 PM MDT TUE JUL 14 2015 COZ099-142045- SPRINGFIELD VICINITY/BACA COUNTY CO- 202 PM MDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL 245 PM MDT... AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPRINGFIELD...MOVING NORTHEAST AT 5 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD. LAT...LON 3735 10265 3744 10285 3763 10277 3754 10244 TIME...MOT...LOC 2002Z 210DEG 6KT 3746 10271 28
Special weather statement, Jul 14, 2:26 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 226 PM MDT TUE JUL 14 2015 COZ086>088-142115- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 226 PM MDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS...EAST CENTRAL HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 315 PM MDT... AT 226 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 15 MILES EAST OF WALSENBURG TO 7 MILES NORTH OF TRINIDAD...AND MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... TRINIDAD AND HOEHNE. LAT...LON 3776 10457 3791 10422 3733 10424 3715 10458 TIME...MOT...LOC 2026Z 209DEG 30KT 3770 10450 3727 10455 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:51 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jul 13, 7:20 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Jul 13, 7:22 PM MDT | Special Weather Statement | PUB | Baca | 38 min |
| Jul 13, 8:03 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Jul 13, 8:06 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| Jul 13, 8:26 PM MDT | Special Weather Statement | PUB | Prowers | 49 min |
| Jul 13, 9:12 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Jul 14, 2:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jul 14, 2:26 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Jul 14, 2:31 PM MDT | Areal Flood Advisory | PUB | Fremont | 119 min |
| Jul 14, 3:42 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jul 14, 4:04 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jul 14, 4:12 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jul 14, 4:35 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jul 14, 4:38 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| Jul 14, 4:40 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jul 14, 5:12 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
| Jul 14, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 28 min |
| Jul 14, 5:28 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Jul 14, 5:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jul 14, 5:44 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.